# SDR REXA201100772

- Difficulty date: October 23, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 17,737 hours, 15,259 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Defective
- Location: Horiz Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

HSTCU STAB CH1 AND CH2 BREAKERS POPPED ON APU START.  TRIED TO RESET BUT BOTH POP BACK OUT.  REMOVED AND REPLACED HSTCU IAW AMM 27-41-01.  OP CHECK GOOD.  VERIFIED PART EFFECVITY.  OK FOR SVC.
